Israel Journal of Mathematics

, Volume 43, Issue 1, pp 28–48

The shelahP-point independence theorem


  • Edward L. Wimmers
    • Department of MathematicsUniversity of Wisconsin

DOI: 10.1007/BF02761683

Cite this article as:
Wimmers, E.L. Israel J. Math. (1982) 43: 28. doi:10.1007/BF02761683


In this paper, we present S. Shelah's example of a model of set theory in which there are noP-points in βN/N. This settles the famous open question: “Is ‘ZFC+there are noP-points in βN/N’ consistent?”

Copyright information

© Hebrew University 1982